# SDR AALA20170607004

- Difficulty date: June 7, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED IN THE AFT ACCESSORY COMPARTMENT AT BS 1380, LONGERON 13R FORWARD SIDE.  REPAIRED IAW 53-10-00-20.
